Fixed point theorems for multivalued contractions on b-metric spaces with graph

Sharafat Hussain

Abstract


In this paper, we consider multivalued maps defined on a complete b-metric space endowed with direct graph. We discuss some fixed point results for maps, called multivalued Gb-contraction, multivalued weak Gb-contraction and multivalued (Gb,ϕ)-contraction. Our results extend/generalize many pre-existing results in the literature.

Full Text: PDF

Published: 2020-09-15

How to Cite this Article:

Sharafat Hussain, Fixed point theorems for multivalued contractions on b-metric spaces with graph, J. Math. Comput. Sci., 10 (2020), 2434-2450

Copyright © 2020 Sharafat Hussain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS